# SDR UIEA2014092200454

- Difficulty date: September 21, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 65,814 hours, 10,438 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EO & 4453B025 APU COMPARTMENT SKIN HEAT DAMAGED AT BS 2658 - 2701.  LT & RT SKIN PANEL ASSEMBLY PERMANENT REPAIR ACCOMPLISHED AT BS 2658 - 2701 IAW EO 4453B025 PART 5 & 6.
